# SDR DALA1171376817

- Difficulty date: December 5, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED STA 1640 RBL 58 TO LBL 58.  REPAIRED PER ERA 498429-14 REV O.
